# SDR QXEA2009092900740

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,076 hours, 14,847 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0113
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE. PLACED ON MEL 26-00-1. MEL CLEARED ON 9/27. RAN FIRE SYS TEST MDC REPORTS AFT SMOKE DETECTOR FAILED REPLACED AFT CARGO SMOKE DETECTOR IAW AMM TASK 26-15-01-000-801 AND TASK 26-15-01-400-801   C/W OPS TEST.  OPS TEST GOOD NO OTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
